# SDR 2007FA0000983

- Difficulty date: October 22, 2007
- Submitted: November 7, 2007
- Operation: General aviation
- Aircraft: N415NP
- Make and model: Lear 60LEAR
- Aircraft serial: 024
- Engine: Pwa PW305A
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Controller
- Part number: 80713
- Part serial: 202
- Condition: Inoperative
- Location: Stab Deice
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED HORIZONTAL STAB HEAT CONTROLLER.  AFTER CHANGING CONTROLLER AIRCRAFT STILL HAD FAULT IN SYSTEM. T/S FURTHER DETERMINED REPAIRED CONTROLLER WAS NO GOOD.  CONTROLLER SHOWED A FAULT IN T8.  INSTALLED ANOTHER CONTROLLER SYSTEM CHECKED GOOD.  (K)
